Jump to content

Stomach Pain????


cjdurrant

Recommended Posts

Wasn't a problem for me - mostly because I was forcing myself to eat - I even lost my sweet tooth from surgery until I started chemo! So I sailed through Thanksgiving and Christmas feasts on small meals (and lost about 5 pounds - the docs don't like you losing weight during treatment, but I had some to spare.) He might be a lot more comfortable eating 4 or 5 small meals a day instead of a big 2 or 3. Or even snacking regularly. And, do inquire as to his regularity. It's way too easy to have "compaction" on pain meds, if he is still using any!

Link to comment
Share on other sites

I agree with Stephanie, check on Dad's regularity. Even if he's not still on meds, surgery and the aftermath usually slow people down. A gentle lax like Miralax can help and absolutely the several small meals vs large ones make me more comfortable.

Judy in KW

Link to comment
Share on other sites

Hi Jim,

Sorry to hear about your dads eating problems,I did lose over a stone in weight following my dx and lobectomy,but I think this was more due to anxiety,must add though since my last treatment over a year ago I am now a stone heavier than my "normal" weight.Iam not aware of any other persons having eating problems following a lobectomy,maybe you could contact the doctors on cancergrace for an answer,or consult with your G.P.

Can you pass on to your father my good wishes,and hope can join our extended family.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.